Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On distance realization on the solutions set to a functional-differential inclusion with multivalued impulses

Annotation

The work is concerned with functional-differential inclusions with multivalued impulses. There is considered the question of realization of the distance (in the space of summable functions) from an arbitrary summable function to the values of a multivalued map acting on the solutions set. The effective estimates of solutions to the Cauchy problem are derived.

Keywords

functional-differential inclusion; multivalued impulses.

Full-text in one file

Download

UDC

517.911, 517.968

Pages

667-670

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.